# SDR USAA20101025SB174

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLL - ON DESCENT INTO FLL, CREW REPORTED A VERY STRONG ODOR IN CABIN AND FLIGHT DECK (SMELLED LIKE DIRTY TENNIS SHOES).  ODOR REMAINED AFTER LANDING AND TAXI-IN.  MAINTENANCE ACCOMPLISHED MM PROCEDURE 21-00-01, PAGES 1 TO 8.  COULD NOT DUPLICATE.  AIRCRAFT CHECKS OK.  AS PRECAUTIONARY, THE RECIRCULATION HEPA FILTERS HAVE BEEN PROGRAMMED FOR REPLACEMENT.
